44
IRUS Total
Downloads

Time-of-flight distributions and breakthrough curves in heterogeneous porous media using a pore-scale streamline tracing algorithm

File Description SizeFormat 
Pereira_Nunes_Bijeljic_Blunt_TPM_2015.pdfPublished version1.6 MBUnknownView/Open
Title: Time-of-flight distributions and breakthrough curves in heterogeneous porous media using a pore-scale streamline tracing algorithm
Authors: Pereira Nunes, JP
Bijeljic, B
Blunt, MJ
Item Type: Journal Article
Issue Date: 1-Sep-2015
URI: http://hdl.handle.net/10044/1/29034
DOI: https://dx.doi.org/10.1007/s11242-015-0520-y
ISSN: 0169-3913
Publisher: Springer
Start Page: 317
End Page: 336
Journal / Book Title: Transport in porous media
Volume: 109
Issue: 2
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com (https://creativecommons.org/licenses/by/4.0/)
Sponsor/Funder: Maersk Oil Research & Technology Centre
Funder's Grant Number: Contract C- 8600003656
Keywords: Science & Technology
Technology
Engineering, Chemical
Engineering
Streamline tracing
Solute transport
Pore-scale simulation
Non-Fickian transport
Anomalous transport
Elastic properties
Simulation
Dispersion
Flow
Computation
Images
Environmental Engineering
Chemical Engineering
Civil Engineering
Applied Mathematics
Publication Status: Published
Appears in Collections:Faculty of Engineering
Earth Science and Engineering



This item is licensed under a Creative Commons License Creative Commons